Advertisement

Reactions Weekly

, Volume 1732, Issue 1, pp 202–202 | Cite as

Immunosuppressants and antithymocyte globulin: case report

Various gastrointestinal toxicities and thiamine depletion: 4 case reports
Case report
  • 45 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, four patients (3 males and 1 female) aged 8−20 years were described. Two patients developed nausea, vomiting, diarrhoea, significant anorexia and thiamine depletion (one patient) and diarrhoea, intestinal graft versus host disease and thiamine depletion (one patient) following administration of fludarabine, cytarabine, antithymocyte globulin and ciclosporin. One out of the remaining two patients developed diarrhoea, nausea, vomiting, dysphagia and thiamine depletion following administration of busulfan, cyclophosphamide, antithymocyte globulin and tacrolimus, and the remaining patient developed intestinal graft versus host disease and thiamine depletion following administration of cyclophosphamide, antithymocyte globulin and ciclosporin. Additionally, thiamine...

Reference

  1. Xue S, et al. Four Cases of Wernicke's Encephalopathy Following Hematopoietic Stem Cell Transplantation. Zhongguo Shi Yan Xue Ye Xue Za Zhi 26: 880-885, No. 3, Jun 2018. Available from: URL: http://doi.org/10.7534/j.issn.1009-2137.2018.03.042 [Chinese; summarised from a translation] - ChinaPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations